# SDR CALA2025012301999

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 94,850 hours, 23,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE LGHT INOP CLEANED CONTACTS ON LIGHT ASSY, LIGHT OP-CHECKS NORMAL.
